# SDR TWAA0003732

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN RT WHEEL WELL, FWD INBD CORNER AT KEEL BEAM AREA, ATTACHMENT ANGLE CRACKED IN RADIUS .5 INCH LONG.  REPLACED ATTACH ANGLE PER SPM 6-70-01, PAGE 3 APRA 4B AND DOUGLAS DRAWING 9936368.
